# SDR MALA100153

- Difficulty date: October 5, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 7,880 hours, 5,402 cycles
- Engine: Ge CF348C5
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Seat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD SEAT TRACK FITTING ASSY FOR FWD LAV WALL ARE CORRODED AND BROKEN.  INSTALLED NEW RT FWD SEAT TRACK FITTING ASSEMBLIES IAW AMM 25-41-01-000-801, AP2771951.
